MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #3 L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #3 L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5510F301
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348); Limited Mobility Of The Implanted Joint (2671)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding a periprosthetic fracture involving a triathlon femoral component was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed because the device was not returned for evaluation.-medical records received and evaluation: not performed as medical records were not provided.-device history review: the device was manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been no other similar reported events for the lot referenced.Conclusions: the exact cause of the event could not be determined due to insufficient provision of information.Further information such as evaluation of device, x-rays, operative reports as well as patient history and follow up notes are needed to complete the investigation to determine a root cause.No further investigation is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Not available.
 
Event or Problem Description
It was reported that patient's left knee was revised after falling and sustaining a periprosthetic fracture of the femoral condyle (rep reported patient has limited mobility due to having ms and had another post-op fall previously).

Brand Name
TRIATHLON CR FEM COMP #3 L-CEM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7493536
Report Number0002249697-2018-01348
Device Sequence Number1704945
Product Code MBH
UDI-Device Identifier07613327040258
UDI-Public07613327040258
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number5510F301
Device Lot NumberC4X2A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight90